The Michigan Mathematical Journal

Local boundedness of nonlinear, monotone operators.

R. T. Rockafellar

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 16, Issue 4 (1969), 397-407.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000324

Digital Object Identifier
doi:10.1307/mmj/1029000324

Mathematical Reviews number (MathSciNet)
MR0253014

Zentralblatt MATH identifier
0175.45002

Subjects
Primary: 46.01
Secondary: 47.00

Citation

Rockafellar, R. T. Local boundedness of nonlinear, monotone operators. Michigan Math. J. 16 (1969), no. 4, 397--407. doi:10.1307/mmj/1029000324. https://projecteuclid.org/euclid.mmj/1029000324


Export citation